# SDR HALA202211010004

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 31,208 hours, 72,629 cycles
- Engine: Rroyce RB211*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ATB-RH ENG COMPRESSOR STALL WITH LOUD BANG AND FLUTTER.  REMOVED AND REPLACED NUMBER TWO ENGINE PER T/C E1128-717-72-003-REMOVAL W/O 236088
